MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; STEM: CEMENTLESS, HA COATED STD

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; STEM: CEMENTLESS, HA COATED STD
Model Number 01.12.024
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 december 2020: lot 091106: (b)(4) items manufactured and released on 25-jun-2009.Expiration date: 2014-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.Additional devices involved: batch review performed on 15 december 2020: ball heads: cocr 01.25.022 cocr ball head 12/14 ø 32 size m 0 (k072857)lot.090940.Lot 090940: (b)(4) items manufactured and released on 04-jun-2009.Expiration date: 2014-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.Batch review performed on 15 december 2020: liner: versafitcup cc trio 01.26.3244hcat hooded pe hc fixed liner ø 32 / e (k103352)lot.082635.Lot 082635: (b)(4) items manufactured and released on 26-nov-2008.Expiration date: 2013-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.
 
Event or Problem Description
The patient presented to the hospital clinic with fever, 11 years after the primary surgery.Infection of the hip was found.Also shoulder (competitor product) was found infected.Wash out performed and liner and head replacement.Also shoulder washed out and replaced.Primary implants were well fixed and stable.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4
Common Device Name
STEM: CEMENTLESS, HA COATED STD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11138880
Report Number3005180920-2021-00021
Device Sequence Number16374472
Product Code JDI
UDI-Device Identifier07630030802058
UDI-Public07630030802058
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Model Number01.12.024
Device Catalogue Number01.12.024
Device Lot Number091106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR